# SDR HEEA080022

- Difficulty date: June 10, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 412F
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW FUEL LIGHT ON WHEN FUEL FULL.
